Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 209, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 1, 2022, 3:29 PM EDT for Heard County, Troup County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2022, 3:29 PM EDT (19:29 UTC)
- Expired
- Jul 1, 2022, 3:56 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Heard County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 55 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 781 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
465
WUUS52 KFFC 011929
SVRFFC
GAC149-285-012015-
/O.NEW.KFFC.SV.W.0209.220701T1929Z-220701T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
329 PM EDT Fri Jul 1 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Heard County in west central Georgia...
Central Troup County in west central Georgia...
* Until 415 PM EDT.
* At 328 PM EDT, a severe thunderstorm was located near Glenn, or 9
miles northwest of LaGrange, moving east at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
LaGrange, Corinth, Waresville, Harrisonville, Hillcrest, Wares
Crossroads, Glenn and Abbottsford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3323 8495 3297 8497 3304 8522 3313 8524
3324 8525
TIME...MOT...LOC 1928Z 274DEG 7KT 3313 8514
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
750
WWUS52 KFFC 011940
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
340 PM EDT Fri Jul 1 2022
GAC149-011949-
/O.CAN.KFFC.SV.W.0209.000000T0000Z-220701T2015Z/
Heard GA-
340 PM EDT Fri Jul 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HEARD COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3316 8512 3315 8496 3297 8497 3304 8522
3313 8524
TIME...MOT...LOC 1939Z 295DEG 6KT 3310 8514
$$
GAC285-012015-
/O.CON.KFFC.SV.W.0209.000000T0000Z-220701T2015Z/
Troup GA-
340 PM EDT Fri Jul 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL TROUP COUNTY...
At 339 PM EDT, a severe thunderstorm was located near Wares
Crossroads, or 7 miles northwest of LaGrange, moving southeast at 5
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
LaGrange, Hillcrest, Wares Crossroads and Abbottsford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3316 8512 3315 8496 3297 8497 3304 8522
3313 8524
TIME...MOT...LOC 1939Z 295DEG 6KT 3310 8514
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$615
WWUS52 KFFC 011956
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
356 PM EDT Fri Jul 1 2022
GAC285-012006-
/O.CAN.KFFC.SV.W.0209.000000T0000Z-220701T2015Z/
Troup GA-
356 PM EDT Fri Jul 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TROUP COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3316 8512 3315 8496 3297 8497 3304 8522
3313 8524
TIME...MOT...LOC 1954Z 274DEG 7KT 3310 8510
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 10:12 AM EDT, 5 hours 17 minutes earlier.
Area forecast discussion, Jul 1, 10:12 AM EDT, 5 hours 17 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 1012 AM EDT Fri Jul 1 2022 ...Morning Update... .UPDATE... The area generally along and south of I-20 remains socked in with low-level/mid-level cloud cover this morning, while isolated to scattered showers and a few storms have developed north of I-20 where the lower cloud deck is more scattered and high clouds are less dense. There is a 500 mb vort max over north GA noted on SPC mesoanalysis and is co-located with SBCAPE of 1500 J/kg, so expecting to see more of these showers begin to produce lightning over the next couple of hours. Only made minor tweaks to T, Td, RH, and PoPs to account for trends thus far this morning. Previous discussions follow... Martin .PREV DISCUSSION... /Issued 732 AM EDT Fri Jul 1 2022/ ..Updated for 12Z Aviation Discussion... PREV DISCUSSION... /Issued 421 AM EDT Fri Jul 1 2022/ SHORT TERM /Today through Saturday/... Clouds and some patchy showers continue to hang on in northern and eastern GA, while some clearing has developed across central GA this morning. Very moist, tropical airmass is still in place across the region as moisture continues to be pumped into the southeast from both the Atlantic and the Gulf. Shallow wave is analyzed pushing into the Georgia coastline within the TPW as it pushes round the off- shore high pressure, which is likely aiding some ongoing convection on the shoreline. Expectation is that we will see some additional morning cloudiness develop across the region as moisture advection continues and overnight inversion continues to slowly establish itself. Some showers or even a quick storm or downpour will be possible across all of north and central GA through the morning hours as well, though not confidence enough in seeing more than slight chance coverage till at least sunrise to add in those PoPs. Convective models are definitely struggling a bit given the lack of a real, major forcing mechanism for much of the convection, so we have quite an array of solutions this morning where some various model deficiencies are likely showing themselves, such as overmixing of BL moisture or simply not being able to resolve updrafts properly on the smaller scales of summer time "popcorn" storms. Given copious surface moisture (helping drive PWATs near 2"), even with poor lapse rates aloft from repeated days of latent heat release, expect we will see scattered to likely thunderstorms through the afternoon across most of the area amid some decent instability that may be on the higher end of the HREF ensemble spread. Best chances will be closer to the coast where tropical wave along with seabreeze and additional outflows may aid in kicking things off. One caveat is how cloudy is does get in the morning, and if things can clear afterwards, as coverage will be dependent to an extent on the heating. Even with decent instability, would not anticipate much in the way of severe, though certainly can't rule out a storm or two getting a little feisty. Little to no shear and moist profiles limit updraft lifetimes and don't add any downward acceleration or mixing potential of stronger winds aloft, but a larger storm core still could fall with some force. Tonight into tomorrow looks much the same, as there is little to change our pattern. Copious moisture remains around, so expect another day of afternoon thunderstorms to evening thunderstorms. Lusk LONG TERM /Saturday Night through Thursday/... Still no main change in the persistently moist and conditionally unstable airmass through the period as much of the larger scale dynamics/forcing stays north of the region and we can't seem to shake getting out of the soup. Early to mid next week we look to be on the eastern side of a broad/weak upper ridge but this isn't expected to suppress convective potential. Scattered to numerous showers and thunderstorms are thus possible each day driven largely by diurnal heating, though subtle perturbations or remnant outflows may aid in convective development at other times that are very difficult to predict. The continued high PWAT and marginal CAPE environment will allow for the potential of a few strong to severe storms each day with the main threats of locally heavy rain, enhanced downdrafts aided by hydrometeor loading with strong to damaging winds, and frequent lightning. Max temps overall near seasonable norms through Tuesday with mainly upper 80s to low 90s then slightly warmer for Wed/Thu with generally low to mid 90s. Baker AVIATION... 12Z Update... Some low cigs around, but only AHN has gone to either MVFR or IFR this morning. Conditions should quickly improve with afternoon cigs SCT to BKN in the 035-055 range, with some higher cigs. Shower and TSRA chances should quickly ramp up by 15Z time frame and carry through the evening. Winds will be E to ESE and mostly light. Could see wind shift at KATL to west side tomorrow morning. Tonight and tomorrow look to be very similar to today, with lower cigs possible in morning and afternoon storms. //ATL Confidence...12Z Update... Medium tomorrow morning. High all other elements. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 69 90 71 91 / 40 50 20 50 Atlanta 72 87 73 89 / 30 60 20 50 Blairsville 64 83 66 84 / 30 60 20 60 Cartersville 69 89 71 90 / 30 50 20 50 Columbus 72 89 72 90 / 40 60 20 60 Gainesville 69 87 71 89 / 30 50 20 50 Macon 71 90 71 94 / 50 60 20 60 Rome 70 90 72 92 / 20 50 20 50 Peachtree City 69 88 70 88 / 30 60 20 50 Vidalia 72 88 72 92 / 40 70 20 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Lusk LONG TERM....Baker AVIATION...Martin
Hazardous weather outlook, Jul 1, 12:41 PM EDT, 2 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1241 PM EDT Fri Jul 1 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021645- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1241 PM EDT Fri Jul 1 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected with greater coverage this afternoon and evening. A few of the storms could be strong to severe, with the primary threats being strong to damaging wind gusts, small hail, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered thunderstorms, mainly in the afternoon and evening, are possible each day. A few of the storms could be strong to severe with the primary threats being strong to damaging wind gusts, small hail, frequent lightning, and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 1, 1:45 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
145 PM EDT Fri Jul 1 2022
GAZ042-011815-
Carroll GA-
145 PM EDT Fri Jul 1 2022
...A strong thunderstorm will impact portions of southern Carroll
County through 215 PM EDT...
At 144 PM EDT, a strong thunderstorm was over Carrollton, moving
southeast at 5 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Carrollton, Whitesburg, Roopville, Clem, Abilene, John Tanner State
Park, Lowell and Seaton Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3367 8504 3349 8486 3349 8488 3348 8490
3345 8492 3344 8494 3346 8498 3345 8499
3344 8498 3343 8502 3343 8516 3358 8523
TIME...MOT...LOC 1744Z 330DEG 6KT 3357 8509
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 1:59 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
159 PM EDT Fri Jul 1 2022
GAZ044-053-011830-
Coweta GA-South Fulton GA-
159 PM EDT Fri Jul 1 2022
...A strong thunderstorm will impact portions of north central Coweta
and south central Fulton Counties through 230 PM EDT...
At 158 PM EDT, a strong thunderstorm was over Palmetto, or 12 miles
west of Fayetteville, moving east at 5 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Union City, Fairburn, Tyrone, Palmetto and Cannongate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3362 8470 3360 8452 3353 8456 3352 8459
3351 8461 3349 8461 3348 8462 3344 8463
3342 8462 3340 8463 3345 8476
TIME...MOT...LOC 1758Z 287DEG 6KT 3351 8466
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 2:24 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
224 PM EDT Fri Jul 1 2022
GAZ042-053-054-011900-
Fayette GA-Coweta GA-Carroll GA-
224 PM EDT Fri Jul 1 2022
...A strong thunderstorm will impact portions of southern Fayette,
southeastern Carroll and Coweta Counties through 300 PM EDT...
At 224 PM EDT, a strong thunderstorm was over Arnco-Sargent, or near
Newnan, moving east at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Fayetteville, Peachtree City, Tyrone, Senoia, Whitesburg,
Brooks, Moreland, Sharpsburg, Turin, Haralson, Woolsey, East Newnan,
Plant Yates, Starrs Mill, Arnco-Sargent, Inman, Handy, Dunaway
Gardens and Lake Horton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3352 8493 3340 8438 3339 8440 3338 8439
3336 8440 3334 8438 3332 8439 3329 8442
3326 8443 3326 8450 3325 8451 3322 8451
3322 8464 3334 8498 3337 8499
TIME...MOT...LOC 1824Z 288DEG 30KT 3341 8488
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 2:59 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
259 PM EDT Fri Jul 1 2022
GAZ052-066-011930-
Troup GA-Heard GA-
259 PM EDT Fri Jul 1 2022
...A strong thunderstorm will impact portions of southeastern Heard
and north central Troup Counties through 330 PM EDT...
At 259 PM EDT, a strong thunderstorm was near Franklin, moving east
at 5 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Franklin and Harrisonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3331 8515 3330 8497 3328 8496 3328 8495
3324 8495 3314 8499 3319 8520
TIME...MOT...LOC 1859Z 279DEG 5KT 3323 8510
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 3:04 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
304 PM EDT Fri Jul 1 2022
GAZ054-011930-
Fayette GA-
304 PM EDT Fri Jul 1 2022
...A strong thunderstorm will impact portions of southern Fayette
County through 330 PM EDT...
At 304 PM EDT, a strong thunderstorm was over Peachtree City, or 8
miles southwest of Fayetteville, moving east at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Fayetteville, Peachtree City, Senoia, Brooks, Woolsey, Starrs Mill,
Lake Horton and Inman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3344 8462 3343 8440 3342 8439 3340 8439
3339 8440 3338 8439 3336 8440 3334 8438
3332 8439 3329 8442 3326 8443 3326 8450
3332 8452 3336 8458 3340 8461
TIME...MOT...LOC 1904Z 276DEG 18KT 3337 8456
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 3:26 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
326 PM EDT Fri Jul 1 2022
GAZ052-066-012000-
Troup GA-Heard GA-
326 PM EDT Fri Jul 1 2022
...A strong thunderstorm will impact portions of southern Heard and
northwestern Troup Counties through 400 PM EDT...
At 326 PM EDT, a strong thunderstorm was near Glenn, or 7 miles south
of Franklin, moving east at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
LaGrange, Hillcrest, Wares Crossroads, Glenn, Texas and
Harrisonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3326 8521 3326 8497 3302 8502 3309 8523
3311 8524
TIME...MOT...LOC 1926Z 276DEG 10KT 3317 8514
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:13 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 32 min |
| Jun 30, 9:47 PM EDT | Special Weather Statement | FFC | Fulton | 28 min |
| Jul 1, 11:15 AM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Jul 1, 11:43 AM EDT | Special Weather Statement | FFC | Cobb | 32 min |
| Jul 1, 12:40 PM EDT | Special Weather Statement | FFC | Polk | 35 min |
| Jul 1, 1:45 PM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| Jul 1, 1:59 PM EDT | Special Weather Statement | FFC | Fayette | 31 min |
| Jul 1, 2:24 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 36 min |
| Jul 1, 2:29 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 46 min |
| Jul 1, 2:59 PM EDT | Special Weather Statement | FFC | Heard | 31 min |
| Jul 1, 3:04 PM EDT | Special Weather Statement | FFC | Fayette | 26 min |
| Jul 1, 3:26 PM EDT | Special Weather Statement | FFC | Troup | 34 min |
| Jul 1, 4:38 PM EDT | Special Weather Statement | FFC | Schley | 37 min |
| Jul 1, 4:42 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Jul 1, 6:41 PM EDT | Special Weather Statement | FFC | Toombs | 34 min |
| Jul 1, 7:17 PM EDT | Special Weather Statement | FFC | Bleckley | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.